# SDR SCNA20251205460

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 57,322 hours, 28,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING L1 DOOR, L1 SLIDE FELL, DID NOT DEPLOY	FOUND LOWER LATCH DISENGANGED.  RESECURED L1 SLIDE PER AMM 25-66-01. INSPECTED & OK FOR SERVICE.
